MAUDE Adverse Event Report: IMPLANTECH ASSOCIATES, INC. TERINO SQUARE CHIN-STYLE II; CHIN IMPLANT

IMPLANTECH ASSOCIATES, INC. TERINO SQUARE CHIN-STYLE II; CHIN IMPLANT
Model Number N/A
Health Effect - Clinical Codes Failure of Implant (1924); Impaired Healing (2378)
Date of Event 08/30/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Method: actual device was not returned, so implantech reviewed production records, as well as performing trend analysis.(there have been no other reports associated with this lot, or on the tscii-xl catalog number.Review found event(s) are not occurring more frequently or severely than anticipated.) results: no device problem was found.Conclusion: both displacement and poor wound healing are known, inherent risks with facial implant surgery, and are addressed in the labeling for the product.
 
Event or Problem Description
Complainant reported that patient who had intraoral placement of a chin implant, subsequently had device explanted 8 weeks post-operatively due to displacement and poor wound healing.

Brand Name
TERINO SQUARE CHIN-STYLE II
Common Device Name
CHIN IMPLANT
Manufacturer (Section D)
IMPLANTECH ASSOCIATES, INC.
6025 nicolle street, suite b
ventura CA 93003
MDR Report Key12598982
Report Number2028924-2021-00005
Device Sequence Number1453337
Product Code FWP
UDI-Device IdentifierM724TSCIIXL1
UDI-PublicM724TSCIIXL1
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K902824
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/16/2026
Device Model NumberN/A
Device Catalogue NumberTSCII-XL
Device Lot Number893750
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2021
Initial Report FDA Received Date10/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age35 YR